# SDR GTIA2024080238269

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 18,940 hours, 8,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 & R1 DOOR ASSIST BOTTLES REQUIRE SERVICING DURING SERVICE CHECK-SERVICED L1 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00 LEAK CHECK GOOD.
